MAUDE Adverse Event Report: MEX03 MEXICO-JUAREZ PRESOURCE CATH LAB TRAY 836; GENERAL SURGERY TRAY (KIT)

MEX03 MEXICO-JUAREZ PRESOURCE CATH LAB TRAY 836; GENERAL SURGERY TRAY (KIT)
Model Number SAN38CLRVA
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
From the device history record, lot number 20200527-23-sh was finished on 06/04/2020.No exception was recorded in the device history record that could lead to the reported incident.The sample was returned, however, only pictures could be provided to plant for investigation due to covid-19.The pictures showed a little nep, a nep can be defined as a small knot (or cluster) of entangled fiber found on the surface of the product.From the investigation, there is no abnormal situation which occurred during production and device history record.Therefore, the root cause could not be determined for this case.The complaint information was informed to the relevant personnel for their awareness.There is no action taken at this time, however, cardinal health will continue to monitor the trend of this type of incident.According to our supplier, operating room towel is made of cotton, so cotton fiber is born.Cardinal health works continuously with our supplier to better control the linting and have implemented several measures to improve it: suctions machines have been installed in grey cloth rolling process, dyeing process and cutting process.The suction process was added before product's final folding, and workers do it according to standard operation procedure requirement.Linting test method and acceptable criteria was stipulated to see the suction results.((b)(4)).In the folding process, supplier used one cloth pad under 100pieces semi-finished products to avoid linting stuck onto the products during product's transfer.
 
Event or Problem Description
Based on information received from the customer, the operating room towels are reportedly linting.Allegedly, they have a significant amount of lint on them.No injury was reported, as the towels were thrown out and new sterile towels were utilized for the case.

Brand Name
CATH LAB TRAY 836
Common Device Name
GENERAL SURGERY TRAY (KIT)
Manufacturer (Section D)
MEX03 MEXICO-JUAREZ PRESOURCE
c. arcadia 1580 , col. terraza
cd.juarez , chihuahua CP 32 599
MX  CP 32599
MDR Report Key10801109
Report Number1423537-2020-00558
Device Sequence Number17085247
Product Code LRO
UDI-Device Identifier10887488641928
UDI-Public10887488641928
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSAN38CLRVA
Device Catalogue NumberSAN38CLRVA
Device Lot Number475987
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2020
Initial Report FDA Received Date11/06/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age67 YR
Patient Weight93